# SDR UALA2013030801399

- Difficulty date: March 7, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 51,141 hours, 20,466 cycles
- Engine: Iae V2522A5
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Strap
- Condition: Stuck
- Location: L1 Jumpseat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1L INBOARD JUMPSEAT STRAP IS STUCK.  FOUND SEAT BELT STUCK IN TRACK.  REMOVED, OPS CHECKED GOOD.
